RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 97, Issue 3  


On the Method of Two-Sided Continuation of Solutions of the Integral Convolution Equation on a Finite Interval
A. G. Barseghyan
323
Enumeration of Labeled Geodetic Planar Graphs
V. A. Voblyi
336
New Upper Bound for the Chromatic Numberof a Random Subgraph of a Distance Graph
A. S. Gusev
342
Self-Adjoint Commuting Differential Operators of Rank 2 and Their Deformations Given by Soliton Equations
V. N. Davletshina
350
Speciality of Jordan Superalgebras Related to Novikov–Poisson Algebras
V. N. Zhelyabin, A. S. Zakharov
359
The Inverse Problem of the Simultaneous Determination of the Right-Hand Side and the Lowest Coefficient in Parabolic Equations with Many Space Variables
V. L. Kamynin
368
Uniqueness Theorem for Additive Functions and Its Applications to Orthogonal Series
K. A. Kerian
382
Sets of Uniqueness for Harmonic and Analytic Functions and Inverse Problems for Wave Equations
M. Yu. Kokurin
397
Estimates of $L^p$-Oscillations of Functions for $p>0$
V. G. Krotov, A. I. Porabkovich
407
Asymptotics of Solutions of Volterra Integral Equations with Difference Kernel
M. S. Lobanova, Z. B. Tsalyuk
421
Mixed Problem for a Loaded System of Equations with Riemann–Liouville Derivatives
M. O. Mamchuev
428
Estimates of the Volume of Solutions of Differential Equations with Hukuhara Derivative
E. V. Ocheretnyuk, V. I. Slyn'ko
440
On Removable Singularities of Maps with Growth Bounded by a Function
E. A. Sevost'yanov
448
On the Number of Components of Fixed Size in a Random $A$-Mapping
A. L. Yakymiv
462

Brief Communications
Yet Another Representation for Reciprocals of the Nontrivial Zeros of the Riemann Zeta Function
Yu. V. Matiyasevich
471
On the Number of Domains of Maximal Dimension in Partitions of Projective Spaces by Hyperplane Arrangements
I. N. Shnurnikov
475
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019